# SDR ASAA1159881

- Difficulty date: June 15, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 13,978 hours, 4,527 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Open
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT ON CB WAS CHECKED IN ON PREFLIGHT FOUND DURING TROUBLESHOOT.  FOUND CB P6 11 B9 WINDOW PWR HEAT LT FRT OPEN.  RESET CB PER AMM 20 60 01 AND WDM 30 41 11.  CB REMAINS SET L1 WINDOW OPS CHECK NORMAL REF AMM 30 41 11.
